Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

July 21, 2016Wilcox County, Alabama

NWS Mobile, AL issued this special weather statement at Jul 21, 2016, 6:45 PM CDT for Wilcox County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2016, 6:45 PM CDT (23:45 UTC)
Expired
Jul 21, 2016, 7:15 PM CDT
In force
30 min
Issued by
NWS Mobile, AL

County Wilcox County, AL

The radar

The Birmingham radar (KBMX), 124 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1505 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1505 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

764 
WWUS84 KMOB 212345
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
645 PM CDT THU JUL 21 2016
 
ALZ054-220015-
WILCOX AL-
645 PM CDT THU JUL 21 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WILCOX COUNTY UNTIL 715 PM CDT...

AT 644 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR CONSUL...OR
17 MILES SOUTH OF UNIONTOWN...MOVING SOUTHEAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DANNELLY RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3227 8744 3224 8741 3224 8739 3222 8739
      3222 8737 3220 8736 3220 8733 3218 8732
      3217 8729 3201 8743 3213 8760 3213 8752
      3226 8752 3227 8751
TIME...MOT...LOC 2344Z 307DEG 7KT 3219 8749 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 21, 4:11 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jul 21, 4:11 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
411 PM CDT THU JUL 21 2016

.NEAR TERM /Now Through Friday/...Weather pattern over the forecast
area will remain relatively unchanged through Friday...so expect
another repeat of the current diurnal pattern over the next 24
hours. Ongoing showers and storms late this afternoon...especially
over coastal counties and areas inland to the east of I-65, will
likely continue through early/mid evening. Some of these storms will
be strong and a few could be briefly severe...with damaging winds up
to 50 or 60 mph possible. Localized heavy rainfall will be possible
as well...as the storms will not be moving quickly and persist over
the same areas for extended periods of time before dissipating.
While most of the convective activity will end by late evening...and
isolated shower or storm will continue to be possible overnight.
Lows tonight in the mid 70s over interior counties and upper 70s at
the coast. Another hot day expected on Friday...with afternoon high
temperatures expected to once again be in the middle 90s for most
interior locations. As has been the case for much of the past week
however...some areas will be rain cooled tomorrow afternoon with mid
to late afternoon temperatures only in the mid 70s to lower 80s.
Will just depend on your location as to how hot it will feel
tomorrow afternoon. 12/DS

.SHORT TERM /Friday night Through Sunday night/...Upper ridge of
high pressure centered over the central plains will continue to
weaken and retrograde west through the weekend. East of the ridge
several mid level impulses will continue to move south and west
across the central gulf states providing enhanced lift or forcing
helping to support the development of scattered to numerous showers
and thunderstorms each day through Sunday. Model soundings continue
show deep layered moisture...pwats ranging from 1.9 to 2.1
inches...across the central gulf states through Sunday night. Mixed
layered capes during the late morning and afternoon hours will also
continue to climb to 2000 to 3000 j/kg through the weekend. With a
deep upper flow mostly from the northeast and east showers and
thunderstorms will continue to move generally in a east to west
pattern through the weekend. As usual with the better forcing aloft
combined with mid level lapse rates generally around 6.0 to 6.5 c/km
the chance for a few strong to marginally severe thunderstorms will
continue each day through the weekend. Due to recent rains across the
region and antecedent conditions becoming more saturated some minor
flooding will also be possible especially locally in areas of poor
drainage. Daytime highs will continue to range from the mid 90s for
most inland areas and the upper 80s to lower 90s near the immediate
coast. Lows each night will continue range from the middle 70s
inland and the upper 70s to near 80 along the immediate coast.

.LONG TERM /Monday Through Thursday/...Mid to upper ridge will
continue to stretch across the middle of the country through much of
next week. A weak upper low is noted along the ga/fl coast and se
conus by early next week drifting sw and west through midweek. This
pattern will continue allow deep layered moisture and high humidity
levels near the surface to persist through much of next week. With
the upper low approaching from the east we will likely see more
scattered showers and thunderstorms each day through the forecast
period. With more clouds than sun through much of next week believe
daytime highs will be a tad lower climbing to the lower 90s inland
and the upper 80s near the coast. Dayime heat index values will also
remain below advisory levels through the period. Lows will continue
to range from the mid 70s inland and the upper 70s to near 80 near
the coast. 32/ee

&&

.MARINE...A weak high pressure ridge axis will continue to
extend from the Atlantic into the southern US and northern Gulf into
the early part of next week. A generally light wind flow pattern is
expected to persist. Flow will likely be a light onshore component
each afternoon and evening...with a light offshore component in the
late night and early morning hours. Little change in seas through
the period...primarily 1 to no more than 2 feet. Primary weather
impacts will come from marine storms...producing locally higher
winds and seas and frequent lightning as well. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      76  92  75  93 /  30  60  20  30
Pensacola   78  92  77  92 /  20  50  10  30
Destin      80  91  80  90 /  20  40  10  20
Evergreen   74  95  74  96 /  30  60  20  20
Waynesboro  76  94  74  96 /  30  60  20  20
Camden      74  96  74  96 /  30  50  20  20
Crestview   75  95  73  95 /  30  50  10  30

&&

.MOB Watches/Warnings/Advisories...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jul 21, 2:37 PM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
237 PM CDT THU JUL 21 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221945-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
237 PM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS MOST OF THE REGION
LATE THIS AFTERNOON. TEMPERATURES ARE MAINLY IN THE MID (AND EVEN
SOME UPPER) 90S OUTSIDE OF RAIN AREAS...WITH LATE AFTERNOON HEAT
INDICES GENERALLY RANGING FROM AROUND 103 TO 107...WITH ISOLATED
LOCATIONS POSSIBLY REACHING AS HIGH AS AROUND 110. RAIN COOLED AIR
HAS RESULTED IN TEMPERATURES IN AND NEAR THE SHOWERS AND STORMS TO
FALL INTO THE LOWER 80S IN SOME ISOLATED LOCATIONS.

SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER PORTIONS OF
THE REGION...ESPECIALLY COASTAL AND INLAND TO THE EAST OF I-65...AND
ARE EXPECTED TO BECOME A LITTLE MORE NUMEROUS ACROSS ALL OF THE AREA
THROUGH THE LATE AFTERNOON HOURS. A FEW STORMS COULD BECOME STRONG
TO MARGINALLY SEVERE WITH LOCALIZED STRONG TO DAMAGING WINDS...
POSSIBLY UP TO 50 TO 60 MPH. FREQUENT LIGHTNING AND VERY HEAVY
RAINFALL CAN ALSO BE EXPECTED WITH THE STRONGER STORMS. MOST OF THE
SHOWERS AND STORMS SHOULD END ACROSS THE AREA BY MID TO LATE EVENING...
WITH JUST A FEW LINGERING OVERNIGHT. MOVEMENT OF THE STORMS WILL
GENERALLY BE FROM THE NORTHEAST TO THE SOUTHWEST.

A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE
NORTHWEST FLORIDA PANHANDLE WILL CONTINUE THIS AFTERNOON THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED DAILY THUNDERSTORMS COULD BECOME STRONG AT TIMES...
ACCOMPANIED WITH BRIEF STRONG STRAIGHT LINE WINDS...FREQUENT CLOUD
TO GROUND LIGHTNING AND LOCALLY HEAVY RAINS.

AWAY FROM THE COOLING EFFECTS OF THUNDERSTORMS...ELEVATED HEAT INDEX
VALUES CONTINUE...CLIMBING INTO THE 102 TO 107 DEGREE RANGE ACROSS
SOME AREAS THROUGH THE WEEKEND. ISOLATED LOCATIONS COULD EXPERIENCE
SLIGHTLY HIGHER HEAT INDEX VALUES AROUND 110.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ630>635-650-655-670-675-221945-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
237 PM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE MOVING GENERALLY EAST TO
WEST AT TIMES THIS AFTERNOON AND EVENING ACROSS AREA BAYS AND NEAR
SHORE GULF WATERS. WINDS...WAVES...AND SEAS WILL BE LOCALLY HIGHER
NEAR THESE SHOWERS AND THUNDERSTORMS. FREQUENT LIGHTNING AND LOWER
VISIBILITIES IN HEAVY RAIN CAN ALSO BE EXPECTED WITH ANY OF THE
STRONGER MARINE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS...WAVES...AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. FREQUENT
LIGHTNING AND LOWER VISIBILITIES IN HEAVY RAIN CAN ALSO BE EXPECTED
WITH ANY OF THE STRONGER MARINE STORMS.

In the hours before

Special weather statement, Jul 21, 3:19 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
319 PM CDT THU JUL 21 2016

MSZ076-079-212100-
GREENE MS-GEORGE MS-
319 PM CDT THU JUL 21 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...GEORGE AND SOUTHEASTERN GREENE COUNTIES UNTIL 400 PM
CDT...

AT 319 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF LUCEDALE TO 11 MILES NORTHWEST
OF WADE...AND MOVING WEST AT 15 TO 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LUCEDALE.

LAT...LON 3101 8876 3114 8843 3075 8841 3074 8887
TIME...MOT...LOC 2019Z 100DEG 17KT 3102 8845 3077 8869
Special weather statement, Jul 21, 3:27 PM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CDT THU JUL 21 2016

ALZ056>060-FLZ203-205-212115-
BUTLER AL-CRENSHAW AL-COVINGTON AL-ESCAMBIA AL-CONECUH AL-
SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
327 PM CDT THU JUL 21 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN CONECUH...SOUTHWESTERN CRENSHAW...NORTHWESTERN
COVINGTON...SOUTHEASTERN BUTLER...EASTERN ESCAMBIA...NORTHEASTERN
SANTA ROSA AND NORTHWESTERN OKALOOSA COUNTIES UNTIL 415 PM CDT...

AT 324 PM CDT...A 10 MILE WIDE LINE OF DEVELOPING INTENSE
THUNDERSTORMS EXTENDED FROM JUST SOUTH OF DOZIER TO DIXIE TO  NEAR
BRADLEY IN ALABAMA. THE LINE WAS NEARLY STATIONARY AND THE STORMS
ALONG IT WERE EXHIBITING ERRATIC MOTION.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH ANY OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...BREWTON...EAST BREWTON...MCKENZIE...RIVER FALLS...JAY...
RED LEVEL...DOZIER...HEATH...GANTT AND RIVERVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3152 8622 3078 8677 3095 8723 3100 8718
      3100 8719 3168 8663
TIME...MOT...LOC 2024Z 176DEG 36KT 3137 8668
Special weather statement, Jul 21, 4:39 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
439 PM CDT THU JUL 21 2016

MSZ078-212230-
STONE MS-
439 PM CDT THU JUL 21 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...STONE
COUNTY UNTIL 530 PM CDT...

AT 439 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 9 MILES EAST OF
PERKINSTON...OR 10 MILES SOUTHEAST OF WIGGINS...MOVING WEST AT 10
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WIGGINS...PERKINSTON AND MCHENRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3088 8934 3087 8888 3085 8888 3068 8891
      3068 8924 3065 8924 3065 8934
TIME...MOT...LOC 2139Z 089DEG 9KT 3076 8899
Special weather statement, Jul 21, 4:59 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
459 PM CDT THU JUL 21 2016

FLZ205-212245-
OKALOOSA INLAND FL-
459 PM CDT THU JUL 21 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN OKALOOSA COUNTY UNTIL 545 PM CDT...

AT 459 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
LAUREL HILL...OR 9 MILES NORTHEAST OF CRESTVIEW...MOVING SOUTH AT
15 TO 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW AND LAUREL HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3056 8667 3099 8657 3098 8639 3057 8639
TIME...MOT...LOC 2159Z 355DEG 18KT 3085 8647
Special weather statement, Jul 21, 5:59 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
559 PM CDT THU JUL 21 2016

ALZ053>055-212330-
MONROE AL-CLARKE AL-WILCOX AL-
559 PM CDT THU JUL 21 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL MONROE...SOUTH CENTRAL WILCOX AND EAST CENTRAL CLARKE
COUNTIES UNTIL 630 PM CDT...

AT 558 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR
VREDENBURGH... OR 16 MILES SOUTHWEST OF CAMDEN...MOVING NORTHWEST AT
15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHATLEY AND VREDENBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3198 8741 3179 8723 3158 8740 3166 8775
TIME...MOT...LOC 2258Z 131DEG 13KT 3177 8741
Special weather statement, Jul 21, 6:45 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
645 PM CDT THU JUL 21 2016

ALZ054-220015-
WILCOX AL-
645 PM CDT THU JUL 21 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WILCOX COUNTY UNTIL 715 PM CDT...

AT 644 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR CONSUL...OR
17 MILES SOUTH OF UNIONTOWN...MOVING SOUTHEAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DANNELLY RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3227 8744 3224 8741 3224 8739 3222 8739
      3222 8737 3220 8736 3220 8733 3218 8732
      3217 8729 3201 8743 3213 8760 3213 8752
      3226 8752 3227 8751
TIME...MOT...LOC 2344Z 307DEG 7KT 3219 8749

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 12:51 PM CDTSpecial Weather StatementMOBMobile24 min
Jul 21, 1:13 PM CDTSpecial Weather StatementMOBBaldwin47 min
Jul 21, 1:46 PM CDTSpecial Weather StatementMOBBaldwin44 min
Jul 21, 2:24 PM CDTSpecial Weather StatementMOBBaldwin36 min
Jul 21, 2:25 PM CDTSpecial Weather StatementMOBMobile50 min
Jul 21, 2:28 PM CDTSevere Thunderstorm WarningMOBBaldwin32 min
Jul 21, 2:51 PM CDTAreal Flood AdvisoryMOBMobile54 min
Jul 21, 2:56 PM CDTSevere Thunderstorm WarningMOBBaldwin34 min
Jul 21, 3:27 PM CDTSpecial Weather StatementMOBCovington48 min
Jul 21, 3:44 PM CDTSevere Thunderstorm WarningMOBEscambia31 min
Jul 21, 5:38 PM CDTSevere Thunderstorm WarningMOBMonroe22 min
Jul 21, 5:59 PM CDTSpecial Weather StatementMOBMonroe31 min
Jul 21, 3:11 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa49 min
Jul 21, 4:59 PM CDTSpecial Weather StatementMOBOkaloosa46 min
Jul 21, 3:19 PM CDTSpecial Weather StatementMOBGeorge41 min
Jul 21, 4:39 PM CDTSpecial Weather StatementMOBStone51 min

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.